# SDR SIMA201904220004

- Difficulty date: April 20, 2019
- Submitted: April 22, 2019
- Operation: Air carrier
- Aircraft: N850AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145722
- Aircraft time: 31,390 hours, 28,395 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT ON THE AFT SIDE OF THE CENTER AISLE IS OUT.  FOUND DISCONNECTED WIRE HARNESS.  RESECURED CONNECTION.  IAW AMM 33-50-11 OPS CHECK GOOD
